# SDR CA110810006

- Difficulty date: August 4, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 8,755 hours
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8S5
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: TTGCTA201TWB
- Condition: Stuck
- Location: Landing Light
- Part time: 1,433 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LANDING LIGHT SWITCH WAS REPORTED TO BE STUCK IN THE "ON" POSITION DURING A PRE-FLIGHT INSP.  THE SWITCH WAS REPLACED AND THE ASSOCIATED WIRING INSPECTED FOR CONDITION.  THE REPLACEMENT SWITCH GROUND CHECKED SERVICEABLE.  THIS TYPE OF SWITCH IS SUBJECT TO A RECURRING SB REQUIRING SWITCH REPLACEMENT EVERY 5 YEARS.  THE FAULTY SWITCH HAD BEEN INSTALLED AUGUST 29, 2009.
